File
language
eng
Author
Takahashi, Nobuyuki
Shimada, Toshio
Murakami, Yo
Asanuma, Toshihiko
Katoh, Harumi
Sano, Kazuya
Description
This report describes the case of a 44-year-old man with angina pectoris caused by sublingual nifedipine. He developed chest pain after receiving 5mg sublingual nifedipine for treatment of hypertensive encephalopathy, and his electrocardiogram showed marked depression of the ST segment in the chest leads. Thc coronary angiogram did not show critical stenosis, but revealed a 50% stenotic lesion in the left anterior descending coronary artery. The sudden marked decrease in blood pressure induced may have caused an angina attack. The use of sublingual nifedipine for hypertensive emergency should be abandoned in any case.
Journal Title
Shimane journal of medical science
Volume
17
Issue
1
Start Page
15
End Page
17
ISSN
03865959
ISSN(Online)
24332410
Published Date
1999-06-01
NCID
AA00841586
Publisher Aalternative
Shimane Medical University
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Faculty of Medicine
Remark
http://ci.nii.ac.jp/vol_issue/nels/AA00841586_jp.html